# SDR AALA20130822007

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 39,624 hours, 16,216 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DFW    INFLIGHT ORD-MEX. CREW REPORTED LOSS OF VERTICAL FUNCTION OF AUTO PILOT & V NAV INOPERATIVE.  FLIGHT DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.   REPLACED TOTAL AIR TEMPERATURE PROBE. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
